# SDR AALA202303209360

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A320*
- Aircraft serial: 1525
- Aircraft time: 71,104 hours, 27,101 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Part number: 7491982
- Part serial: 1821
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 71,118 hours, 27,108 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKES ARE VERY WEAK (SOFT) AND THEN BITE AT LONGER THAN NORMAL PRESSURE.  MAINTENANCE FOUND THE ALTERNATE BRAKE RESERVOIR WAS LOOSING PRESSURE AND WAS REPLACED PER AMM 32-43-11. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
